Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 7,     Number 2,     Summer 1999

 

SOLUTIONS OF A PIONEER-CLIMAX MODEL
HOK KIM AND JOE A. MARLIN

Abstract. We investigate certain planar dynamical systems that arise in pioneer-climax models. The relative positions of separatrices of stable and unstable manifolds are studied, and it is shown that there are curves of parameter values that give rise to heteroclinic circuits. Existence of periodic solutions is also proven for an open subset of parameter space.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)